# SDR 2021FA0000278

- Difficulty date: October 3, 2021
- Submitted: October 3, 2021
- Operation: General aviation
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,999 hours, 2,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 741313310
- Condition: Cracked
- Location: Zone 100
- Part time: 3,999 hours, 2,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL FRAME IS CRACK ON LEFT AND RIGHT SIDES AT FUSELAGE STATION 75.
